Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Large amplitude oscillations of a tube of incompressible elastic material

Author: James K. Knowles
Journal: Quart. Appl. Math. 18 (1960), 71-77
MSC: Primary 73.00
DOI: https://doi.org/10.1090/qam/112336
MathSciNet review: 112336
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.00

Retrieve articles in all journals with MSC: 73.00

Additional Information

DOI: https://doi.org/10.1090/qam/112336
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society